More on the duality conjecture for entropy numbers

Shiri Artstein*, Vitali D. Milman, Stanislaw J. Szarek

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We verify, up to a logarithmic factor, the duality conjecture for entropy numbers in the case where one of the bodies is an ellipsoid.

Original languageEnglish
Pages (from-to)479-482
Number of pages4
JournalComptes Rendus Mathematique
Volume336
Issue number6
DOIs
StatePublished - 15 Mar 2003

Funding

FundersFunder number
Minkowski Center for Geometry
National Science Foundation
Israel Science Foundation

    Fingerprint

    Dive into the research topics of 'More on the duality conjecture for entropy numbers'. Together they form a unique fingerprint.

    Cite this